# SDR DALA2025091006696

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 25,251 hours, 9,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7433482) EMERGENCY LIGHTS INOP BETWEEN 18DEF - 20DEF. R + R BATTERY B737 AMM 33-51, OPS CKS GOOD.
